Pyridam
Farma
Home About us Products Reports News Jobs Contact

Product Detail 

Your Health is our Priority
PYRIDOL
Syrup
COMPOSITION
Each measuring spoonful (5 ml) contains:
Paracetamol (120 mg)

PHARMACOLOGY
PYRIDOL contains paracetamol which acts as an analgesic by increasing pain threshold and as antipyretic by direct action on
the hypothalamic heat regulating center.

INDICATION
PYRIDOL is indicated for the relief of pain associated with headache, tootache, and fever.

CONTRAINDICATION
Hypersensitivity to paracetamol.
Patients with severe hepatic dysfunction.

ADVERSE REACTION
Prolonged use and over dosage may cause liver damage.
Hypersensitivity reactions.

PRECAUTION
Should be used with caution in patients with renal disease.
Consult to Health Service Unit if fever persists for more than 2 days or if pain continues for more than 5 days.
The use of this drug in patient consuming alcohol may increase the risk of liver damage.

DOSAGE
0-1 year  : measuring spoonful (=5 ml), 3-4 times daily.
1-2 year  : 1 measuring spoonful (=5 ml), 3-4 times daily.
2-6 year  : 1-2 measuring spoonful (=5 ml), 3-4 times daily.
6-9 year  : 2-3 measuring spoonful (=5 ml), 3-4 times daily.
9-12 year  : 3-4 measuring spoonful (=5 ml), 3-4 times daily.
Or as directed by the physician.

STORAGE
Store in a cool (15 - 25C) and dry place, protected from light.

PRESENTATION
Box, 1 bottle @ 60 ml
SHAKE WELL BEFORE USE

Reg. No. DBL8721002137A1



.


High Standard
Pyridam is Certified in  Good
Manufacturing Practices
(GMP).

Our Products have met the
International Level and
Requirement.

How to contact us
for more information

email: info@pyridam.com
Phone: +62-21-536-90112
Fax     : +62-21-532-9049